On BMO-Regular Lattices of Measurable Functions. II
- 12 Downloads
The main result of a previous author’s paper is refined slightly and extended to certain quasi-Banach lattices. Bibliogrhaphy: 3 titles.
KeywordsMeasurable Function Previous Author
Unable to display preview. Download preview PDF.
- 1.S. V. Kislyakov, “On BMO-regular lattices of measurable functions,” Algebra Analiz, 14, No.2 (2002).Google Scholar
- 2.I. I. Privalov, Boundary Values of Analytic Functions [in Russian], Moscow-Leningrad (1950).Google Scholar
- 3.S. V. Kislyakov, “On BMO-regular couples of lattices of measurable functions,” Studia Math., 159, 277–290 (2003).Google Scholar
© Springer Science+Business Media, Inc. 2005